# SDR ABXA9701241

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 5644220501
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB WAS FOUND TO BE DELAMINATED.  REPLACED SKIN, HONEYCOMB CORE AND INTERNAL DOUBLERS.
